Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 75, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Aug 19, 2025, 6:10 AM CDT for Osage County, Washington County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2025, 6:10 AM CDT (11:10 UTC)
- Expired
- Aug 19, 2025, 9:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Osage County, OK, Washington County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1454 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1967 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
363
WGUS54 KTSA 191110
FFWTSA
OKC113-147-191415-
/O.NEW.KTSA.FF.W.0075.250819T1110Z-250819T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
610 AM CDT Tue Aug 19 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Northeastern Osage County in northeastern Oklahoma...
Washington County in northeastern Oklahoma...
* Until 915 AM CDT.
* At 610 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bartlesville... Dewey...
Copan... Ramona...
Ochelata... Bartlesville Municipal Airport...
Okesa... Hulah...
Wolco... Wah Sha She State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3693 9613 3695 9586 3650 9587 3651 9614
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 12:14 AM CDT, 5 hours 56 minutes earlier. Its key messages:
- Issued at 1209 AM CDT Tue Aug 19 2025
- Dangerous heat persists through Tuesday for much of eastern Oklahoma and northwest Arkansas.
- Isolated shower and storm potential Tuesday morning, then expanding across much of the region Tuesday afternoon and evening. Gusty to locally strong wind and brief heavy rain threats exist.
- A cold front moves into/through the region Tuesday night and Wednesday. Additional shower and storm chances remain as the boundary moves through. This cold front will provide some relief from the heat for the second half of the week into the weekend.
- Another cold front forecast late weekend into next week with continued cooler than seasonal average temperatures.
Area forecast discussion, Aug 19, 12:14 AM CDT, 5 hours 56 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1214 AM CDT Tue Aug 19 2025
...New SHORT TERM, LONG TERM, AVIATION...
.KEY MESSAGES...
Issued at 1209 AM CDT Tue Aug 19 2025
- Dangerous heat persists through Tuesday for much of eastern
Oklahoma and northwest Arkansas.
- Isolated shower and storm potential Tuesday morning, then
expanding across much of the region Tuesday afternoon and evening.
Gusty to locally strong wind and brief heavy rain threats exist.
- A cold front moves into/through the region Tuesday night and
Wednesday. Additional shower and storm chances remain as the
boundary moves through. This cold front will provide some relief
from the heat for the second half of the week into the weekend.
- Another cold front forecast late weekend into next week with
continued cooler than seasonal average temperatures.
&&
.SHORT TERM...
(Through Tuesday Afternoon)
Issued at 1209 AM CDT Tue Aug 19 2025
Outflow boundaries leftover from convection across Kansas and
western Oklahoma Monday evening/night could approach eastern
Oklahoma early Tuesday morning. These boundaries combined with the
southern portion of a mid level shortwave moving east southeast
through the Midwest will create a slight chance of showers/storms
across a portion of northeast Oklahoma through Tuesday morning.
Though the greater potential at this time looks to be west/northwest
of the CWA, where Monday overnight convection was located.
During the day Tuesday, the dome of high pressure is expected to
become more amplified from north to south across the central U.S.
behind the shortwave moving through Monday night/Tuesday morning.
This will allow for eastern Oklahoma and northwest Arkansas to be
more on the eastern periphery of the high pressure ridge. Still
under the influence of the ridge though, hot and humid conditions
are forecast once again for the CWA. Max heating and instability
over the region will aid in the additional development of shower
and storm chances across much of the CWA, with the greater
potentials within the terrain of northwest Arkansas and also near
the Kansas border with any storms rotating around the top of the
upper level ridge. Strong low level lapse rates and weak shear
aloft will create the threat for gusty to locally strong winds and
also a heavy rain threat into the evening hours Tuesday.
Even with the scattered cloud cover from potential afternoon
convection, afternoon high temperatures in the mid 90s to around 100
degrees remain forecast. These conditions will create heat index
values again climbing into the 100 to 109 deg range. Have added
Benton and Carroll cos to the current Heat Advisory. Latest
indications lean toward these counties getting close to advisory
criteria before any afternoon convection develops and depending on
the amount of cloud cover.
&&
.LONG TERM...
(Tuesday Night through Monday)
Issued at 1209 AM CDT Tue Aug 19 2025
The ridge is progged to be oriented from the Desert Southwest into
the Northern Plains Tuesday evening/night, which will allow for a
trailing cool front associated with the mid level shortwave moving
through Tuesday morning to push into eastern Oklahoma and northwest
Arkansas. Additional shower/storm chances will remain forecast into
Wednesday as the boundary slides through the region. Much of this
precip should taper off and exit Wednesday night as surface high
pressure filters into the region behind the boundary. Also behind
the boundary, a break in the hot/humid conditions is forecast with
slightly cooler temperatures Wednesday afternoon and again Thursday.
Friday the ridge is progged to be centered more over the Desert
Southwest in response to a more defined area of low pressure
dropping out of Canada into the Northern Plains and Great Lakes
region. A longwave trof axis associated with the low pressure system
is forecast to drop south/southeast across the Plains over the
weekend allowing for a second frontal boundary to move through the
CWA late weekend. Behind the boundary, upper level northwesterly
flow and cooler conditions with high temps in the 80s are currently
forecast for the first part of next week. With the boundary and the
trof axis moving through the region, shower/storm chances look to
return for the beginning of next week as well.
&&
.AVIATION...
(06Z TAFS)
Issued at 1209 AM CDT Tue Aug 19 2025
Quiet weather overnight with scattered storms possible across NE
OK toward sunrise through mid morning. The expectation remains for
scattered storms to develop by during the afternoon and persist
through mid to late evening. A broad window in time for
thunderstorm mention will be maintained at all terminals. VFR
conditions will persist outside of thunderstorm influences.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 98 76 94 72 / 20 40 10 0
FSM 102 76 97 73 / 20 30 20 10
MLC 100 74 94 71 / 20 30 20 10
BVO 97 70 93 68 / 20 40 10 0
FYV 98 71 93 68 / 30 40 20 10
BYV 98 71 93 68 / 30 40 20 10
MKO 99 73 94 71 / 20 30 20 10
MIO 97 71 93 68 / 30 40 10 0
F10 99 73 94 70 / 20 30 20 10
HHW 99 75 95 72 / 20 20 30 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
OKZ049-053>068-070>076.
AR...Heat Advisory from noon today to 8 PM CDT this evening for
ARZ001-002-019-020-029.
&&
SHORT TERM...20
LONG TERM....20
AVIATION...07Hazardous weather outlook, Aug 19, 5:59 AM CDT, 11 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 559 AM CDT Tue Aug 19 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 559 AM CDT Tue Aug 19 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Primarily during the afternoon. DANGEROUS HEAT. RISK...Significant. AREA...Much of eastern Oklahoma and Northwest Arkansas. ONSET...Afternoon. DISCUSSION... Scattered thunderstorms will be ongoing this morning across portions of northeast Oklahoma with locally gusty winds and heavy rainfall. Additional scattered storms will develop during the afternoon and expand in coverage to include much of eastern Oklahoma and northwest Arkansas. These storms will be capable of locally damaging downburst winds and heavy rainfall. A few severe storms are likely this afternoon through early evening. Also, another hot and humid afternoon will occur away from the influence of any storms. Heat index values of 105 to 110 degrees will raise heat stress impacts. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...Thunderstorm and Dangerous Heat Potential. THURSDAY through SATURDAY...No Hazards. SUNDAY and MONDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorm chances will focus southward on Wednesday primarily across southeast Oklahoma into west central Arkansas. Hot and humid conditions will remain in place before slightly cooler and drier air arrives Thursday through Saturday. The weather pattern begins to change by early next week and a period of daily shower and thunderstorm chances is likely along with below normal temperatures. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Aug 19, 4:25 AM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
425 AM CDT Tue Aug 19 2025
OKZ055-056-191000-
Nowata OK-Washington OK-
425 AM CDT Tue Aug 19 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL WASHINGTON AND
SOUTHWESTERN NOWATA COUNTIES THROUGH 500 AM CDT...
At 425 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles east of Dewey to 5 miles west of Nowata
to near Ramona. Movement was southeast at 5 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Ramona... Ochelata...
Nowata... Bartlesville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3667 9563 3660 9578 3660 9581 3658 9581
3649 9599 3654 9600 3662 9600 3673 9589
3681 9592 3684 9575
TIME...MOT...LOC 0925Z 312DEG 5KT 3681 9585 3672 9573 3655 9594
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 19, 5:04 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
504 AM CDT Tue Aug 19 2025
OKZ054-055-191045-
Osage OK-Washington OK-
504 AM CDT Tue Aug 19 2025
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL OSAGE AND CENTRAL
WASHINGTON COUNTIES THROUGH 545 AM CDT...
At 503 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles southeast of Bartlesville to 2 miles west
of Ochelata. Movement was northwest at 5 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Ochelata... Wolco...
Avant... Bartlesville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3669 9581 3667 9581 3648 9605 3661 9616
3678 9587
TIME...MOT...LOC 1003Z 147DEG 5KT 3669 9588 3659 9603
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 19, 5:37 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
537 AM CDT Tue Aug 19 2025
OKZ054>056-191115-
Osage OK-Nowata OK-Washington OK-
537 AM CDT Tue Aug 19 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN OSAGE...WASHINGTON
AND NORTHWESTERN NOWATA COUNTIES THROUGH 615 AM CDT...
At 537 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southeast of Copan to 3 miles north of
Avant. These storms were nearly stationary.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Barnsdall... Ramona...
Wann... Bartlesville...
Copan... Dewey...
Bartlesville Municipal Airport... Hulah...
Okesa... Ochelata...
Tallant... Wolco...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3648 9589 3657 9621 3700 9602 3700 9570
TIME...MOT...LOC 1037Z 014DEG 2KT 3689 9589 3653 9604
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 4:25 AM CDT | Special Weather Statement | TSA | Washington | 35 min |
| Aug 19, 4:45 AM CDT | Areal Flood Advisory | TSA | Nowata, Washington | 3 hr |
| Aug 19, 5:04 AM CDT | Special Weather Statement | TSA | Washington | 41 min |
| Aug 19, 5:37 AM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Aug 19, 6:00 AM CDT | Areal Flood Advisory | TSA | Osage, Washington | 3 hr |
| Aug 19, 6:36 AM CDT | Special Weather Statement | TSA | Washington | 24 min |
| Aug 19, 6:48 AM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Aug 19, 8:06 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| Aug 19, 12:12 PM CDT | Heat Advisory | TSA | Choctaw, Haskell, Latimer, Pittsburg, Pushmataha | 31 hr |
| Aug 19, 1:53 PM CDT | Special Weather Statement | TSA | Osage | 52 min |
| Aug 19, 2:28 PM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Aug 19, 2:29 PM CDT | Special Weather Statement | TSA | Pushmataha | 46 min |
| Aug 19, 3:14 PM CDT | Special Weather Statement | TSA | Adair | 61 min |
| Aug 19, 3:24 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 32 min |
| Aug 19, 3:30 PM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Aug 19, 3:32 PM CDT | Special Weather Statement | TSA | Pushmataha | 28 min |
| Aug 19, 3:37 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 38 min |
| Aug 19, 4:11 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
| Aug 19, 4:23 PM CDT | Special Weather Statement | TSA | Haskell | 37 min |
| Aug 19, 4:42 PM CDT | Special Weather Statement | TSA | Pittsburg | 33 min |
| Aug 19, 4:46 PM CDT | Special Weather Statement | TSA | LeFlore | 29 min |
| Aug 19, 4:52 PM CDT | Special Weather Statement | TSA | Latimer | 38 min |
| Aug 19, 5:04 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Aug 19, 5:07 PM CDT | Special Weather Statement | TSA | Pawnee | 23 min |
| Aug 19, 5:16 PM CDT | Special Weather Statement | TSA | Pittsburg | 29 min |
| Aug 19, 5:19 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Aug 19, 5:21 PM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| Aug 19, 5:34 PM CDT | Special Weather Statement | TSA | Craig | 26 min |
| Aug 19, 5:36 PM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| Aug 19, 5:42 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 12 min |
| Aug 19, 5:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 26 min |
| Aug 19, 5:49 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Aug 19, 5:51 PM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| Aug 19, 6:08 PM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Aug 19, 6:17 PM CDT | Special Weather Statement | TSA | LeFlore | 28 min |
| Aug 19, 6:27 PM CDT | Special Weather Statement | TSA | Pittsburg | 33 min |
| Aug 19, 6:38 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 37 min |
| Aug 19, 6:46 PM CDT | Special Weather Statement | TSA | Hughes | 29 min |
| Aug 19, 6:55 PM CDT | Special Weather Statement | TSA | Rogers | 35 min |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.